Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 629426, 11 pages
http://dx.doi.org/10.1155/2014/629426
Research Article

The Almost Sure Asymptotic Stability and Boundedness of Stochastic Functional Differential Equations with Polynomial Growth Condition

1College of Applied Science, Beijing University of Technology, Beijing 100124, China
2College of Science, Hebei United University, Tangshan, Hebei 063009, China

Received 9 May 2014; Revised 2 August 2014; Accepted 4 August 2014; Published 18 August 2014

Academic Editor: Daoyi Xu

Copyright © 2014 Lichao Feng and Shoumei Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lichao Feng and Shoumei Li, “The Almost Sure Asymptotic Stability and Boundedness of Stochastic Functional Differential Equations with Polynomial Growth Condition,” Abstract and Applied Analysis, vol. 2014, Article ID 629426, 11 pages, 2014. https://doi.org/10.1155/2014/629426.